zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
The stability of the additive Cauchy functional equation in non-Archimedean fuzzy normed spaces. (English) Zbl 1206.46066
Summary: A stability result for the additive Cauchy functional equation in non-Archimedean fuzzy normed spaces over a field with valuation is given by using the concept of countable extension of a $t$-norm.

MSC:
46S40Fuzzy functional analysis
39B82Stability, separation, extension, and related topics
26E30Non-Archimedean real analysis
WorldCat.org
Full Text: DOI
References:
[1] Bag, T.; Samanta, S. K.: Finite dimensional fuzzy normed linear spaces, Journal of fuzzy mathematics 11, No. 3, 687-705 (2003) · Zbl 1045.46048
[2] Cho, Y. J.; Grabiec, M.; Radu, V.: On nonsymmetric topological and probabilistic structures, (2006) · Zbl 1219.54001
[3] Hadžić, O.; Pap, E.: Fixed point theory in probabilistic metric spaces, (2001)
[4] Hadžić, O.; Pap, E.; Budinčević, M.: Countable extension of triangular norms and their applications to the fixed point theory in probabilistic metric spaces, Kybernetika 38, No. 3, 363-381 (2002) · Zbl 1265.54127
[5] Miheţ, D.: On set-valued nonlinear equations in Menger probabilistic normed spaces, Fuzzy sets and systems 158, 1823-1831 (2007) · Zbl 1116.47062 · doi:10.1016/j.fss.2007.01.007
[6] Miheţ, D.: The fixed point method for fuzzy stability of the Jensen functional equation, Fuzzy sets and systems 160, 1663-1667 (2009) · Zbl 1179.39039 · doi:10.1016/j.fss.2008.06.014
[7] Miheţ, D.; Radu, V.: On the stability of the additive Cauchy functional equation in random normed spaces, Journal of mathematical analysis and applications 343, 567-572 (2008) · Zbl 1139.39040 · doi:10.1016/j.jmaa.2008.01.100
[8] Miheţ, D.: The probabilistic stability for a functional equation in a single variable, Acta Mathematica hungarica 123, 249-256 (2009) · Zbl 1212.39036 · doi:10.1007/s10474-008-8101-y
[9] Mirmostafaee, A. K.; Mirzavaziri, M.; Moslehian, M. S.: Fuzzy stability of the Jensen functional equation, Fuzzy sets and systems 159, 730-738 (2008) · Zbl 1179.46060 · doi:10.1016/j.fss.2007.07.011
[10] Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy versions of Hyers -- Ulam -- rassias theorem, Fuzzy sets and systems 159, 720-729 (2008) · Zbl 1178.46075 · doi:10.1016/j.fss.2007.09.016
[11] Mirmostafaee, A. K.; Moslehian, M. S.: Fuzzy stability of additive mappings in non-Archimedean fuzzy normed spaces, Fuzzy sets and systems 160, 1643-1652 (2009) · Zbl 1187.46068 · doi:10.1016/j.fss.2008.10.011
[12] Mirmostafaee, A. K.: A fixed point approach to almost quartic mappings in quasi fuzzy normed spaces, Fuzzy sets and systems 160, 1653-1662 (2009) · Zbl 1187.46067 · doi:10.1016/j.fss.2009.01.011
[13] Park, C.: Fuzzy stability of a functional equation associated with inner product spaces, Fuzzy sets and systems 160, 1632-1642 (2009) · Zbl 1182.39023 · doi:10.1016/j.fss.2008.11.027
[14] Schweizer, B.; Sklar, A.: Probabilistic metric spaces, (1983) · Zbl 0546.60010
[15] Sherstnev, A. N.: Random normed spaces, Dan 149, 280-283 (1963) · Zbl 0127.34903